# SDR COMA0760195

- Difficulty date: February 17, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 19,065 hours, 17,337 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 99083H3203
- Condition: Failed
- Location: Cockpit
- Part time: 19,061 hours, 17,332 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5284 - F/O WINDSHIELD CRACKED.  REMOVED AND REPLACED RIGHT WINDSHIELD.
